-
2
-
-
0001885281
-
Kink dynamics in the highly discrete sine-Gordon system
-
Peyrard M and Kruskal M D 1984 Kink dynamics in the highly discrete sine-Gordon system Physica D 14 88-15
-
(1984)
Physica
, vol.14
, Issue.1
, pp. 88-115
-
-
Peyrard, M.1
Kruskal, M.D.2
-
3
-
-
1542730097
-
Single-kink dynamics in a one-dimensional atomic chain: A nonlinear atomistic theory and numerical simulation
-
Combs J A and Yip S 1983 Single-kink dynamics in a one-dimensional atomic chain: A nonlinear atomistic theory and numerical simulation Phys. Rev. B 28 6873-13
-
(1983)
Phys. Rev.
, vol.28
, Issue.12
, pp. 6873-6913
-
-
Combs, J.A.1
Yip, S.2
-
4
-
-
0000785129
-
Exact determination of the Peierls-Nabarro frequency
-
Boesch R and Willis C R 1989 Exact determination of the Peierls-Nabarro frequency Phys. Rev. B 39 361-8
-
(1989)
Phys. Rev.
, vol.39
, Issue.1
, pp. 361-368
-
-
Boesch, R.1
Willis, C.R.2
-
5
-
-
0347109789
-
Dynamics of lattice kinks
-
Kevrekidis P G and Weinstein M I 2000 Dynamics of lattice kinks Physica D 142 113-40
-
(2000)
Physica
, vol.142
, Issue.1-2
, pp. 113-140
-
-
Kevrekidis, P.G.1
Weinstein, M.I.2
-
6
-
-
0001248867
-
Moving lattice kinks and pulses: An inverse method
-
Flach S Zolotaryuk Y and Kladko K 1999 Moving lattice kinks and pulses: an inverse method Phys. Rev. E 59 6105-11
-
(1999)
Phys. Rev.
, vol.59
, Issue.5
, pp. 6105-6111
-
-
Flach, S.1
Zolotaryuk, Y.2
Kladko, K.3
-
7
-
-
0346057213
-
Moving kinks and nanopterons in the nonlinear Klein-Gordon lattice
-
Savin A V, Zolotaryuk Y and Eilbeck J C 2000 Moving kinks and nanopterons in the nonlinear Klein-Gordon lattice Physica D 138 267-15
-
(2000)
Physica
, vol.138
, Issue.3-4
, pp. 267-315
-
-
Savin, A.V.1
Zolotaryuk, Y.2
Eilbeck, J.C.3
-
8
-
-
0001051626
-
Kink dynamics in a novel discrete sine-Gordon system
-
Speight J M and Ward R S 1994 Kink dynamics in a novel discrete sine-Gordon system Nonlinearity 7 475-10
-
(1994)
Nonlinearity
, vol.7
, Issue.2
, pp. 475-510
-
-
Speight, J.M.1
Ward, R.S.2
-
9
-
-
0001526559
-
4 system without a Peierls-Nabarro barrier
-
4 system without a Peierls-Nabarro barrier Nonlinearity 10 1615-11
-
(1997)
Nonlinearity
, vol.10
, Issue.6
, pp. 1615-1711
-
-
Speight, J.M.1
-
10
-
-
0033196564
-
Topological discrete kinks
-
Speight J M 1999 Topological discrete kinks Nonlinearity 12 1373-15
-
(1999)
Nonlinearity
, vol.12
, Issue.5
, pp. 1373-1415
-
-
Speight, J.M.1
-
11
-
-
0042513713
-
On a class of discretizations of Hamiltonian nonlinear partial differential equations
-
Kevrekidis P G 2003 On a class of discretizations of Hamiltonian nonlinear partial differential equations Physica D 183 68-19
-
(2003)
Physica
, vol.183
, Issue.1-2
, pp. 68-119
-
-
Kevrekidis, P.G.1
-
12
-
-
0000440983
-
Universal scaling of wave propagation failure in arrays of coupled nonlinear cells
-
Kladko K, Mitkov I and Bishop A R 2000 Universal scaling of wave propagation failure in arrays of coupled nonlinear cells Phys. Rev. Lett. 84 4505-8
-
(2000)
Phys. Rev. Lett.
, vol.84
, Issue.19
, pp. 4505-4508
-
-
Kladko, K.1
Mitkov, I.2
Bishop, A.R.3
-
13
-
-
0035809067
-
Propagation failure, universal scalings and Goldstone models
-
Kevrekidis P G, Kevrekidis I G and Bishop A R 2001 Propagation failure, universal scalings and Goldstone models Phys. Lett. A 279 361-9
-
(2001)
Phys. Lett.
, vol.279
, Issue.5-6
, pp. 361-369
-
-
Kevrekidis, P.G.1
Kevrekidis, I.G.2
Bishop, A.R.3
-
15
-
-
0001290693
-
Calculation of families of solitary waves on discrete lattices
-
Eilbeck J C and Flesch R 1990 Calculation of families of solitary waves on discrete lattices Phys. Lett. A 149 200-3
-
(1990)
Phys. Lett.
, vol.149
, Issue.4
, pp. 200-203
-
-
Eilbeck, J.C.1
Flesch, R.2
-
17
-
-
0242720696
-
A new barrier to the existence of moving kinks in Frenkel-Kontorova lattices
-
Aigner A A, Champneys A R and Rothos V M 2003 A new barrier to the existence of moving kinks in Frenkel-Kontorova lattices Physica D 186 148-23
-
(2003)
Physica
, vol.186
, Issue.3-4
, pp. 148-223
-
-
Aigner, A.A.1
Champneys, A.R.2
Rothos, V.M.3
-
22
-
-
0000640079
-
The stability of classical solutions
-
Bogomol'nyi E B 1976 The stability of classical solutions J. Nucl. Phys. 24 449-7
-
(1976)
J. Nucl. Phys.
, vol.24
, pp. 449-457
-
-
Bogomol'nyi, E.B.1
|